# SDR USAASB01223

- Difficulty date: August 6, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT, THAT ILLUMINATES THE AREA AFT OF THE FLAPS, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY EXIT LIGHT SOCKET.  OPS CHECK GOOD.  (M)
